Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the thickness of the complete graph


Authors: Lowell W. Beineke and Frank Harary
Journal: Bull. Amer. Math. Soc. 70 (1964), 618-620
DOI: https://doi.org/10.1090/S0002-9904-1964-11213-1
MathSciNet review: 0164339
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11213-1

American Mathematical Society